# SDR IPXA2020042054353

- Difficulty date: March 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A5377146021800
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFRAME 20A SEAL RETAINER STRIPS ARE GOUGED AND DAMAGEDREMOVED AND REPLACED IAW SRM 51-40-21
